Research

Phase transitions with a minimal number of jumps in the singular limits of higher order theories


Reference:

Plotnikov, P. I. and Toland, J. F., 2010. Phase transitions with a minimal number of jumps in the singular limits of higher order theories. Annales De L Institut Henri Poincare: Analyse Non Linéaire, 27 (2), pp. 655-691.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1016/j.anihpc.2009.11.002

Details

Item Type Articles
CreatorsPlotnikov, P. I.and Toland, J. F.
DOI10.1016/j.anihpc.2009.11.002
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code18600

Export

Actions (login required)

View Item